# SDR VNAA0106007

- Difficulty date: June 9, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Aircraft time: 15,757 hours, 14,242 cycles
- Engine: Pwa PW118B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 10605
- Condition: Discharged
- Location: Cabin
- Part time: 11,796 hours, 10,543 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY LIGHTING AT ROW 6 WAS NOT ILLUMINATING.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY BATTERY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
